# SDR HEEA079362

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N761PH
- Make and model: Skrsky S76A
- Aircraft serial: 760224
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: 80510800001
- Part serial: SKY06102658
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR UNIT UNRELIABLE.
